# SDR SWAA2013122623627

- Difficulty date: September 3, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 35,260 hours, 22,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: S2777930S5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER DOOR JAMB FRAME CORRODED BETWEEN STATION 370 TO STATION 427, RBL 16 TO RBL 18.  REPAIRED DOOR JAMB FRAME IAW SRM.
